International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 579-590
Three dimensional Green's function for ship motion at forward speed
Department of Applied Mathematics, Technical University of Nova Scotia, P.O. BOX 1000, Nova Scotia, Halifax B3J 2X4, Canada
Received 12 December 1988
Copyright © 1990 Matiur Rahman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Green's function formulation for ship motion at forward speed contains double integrals with singularities in the path of integrations with respect to the wave number. In this study, the double integrals have been replaced by single integrals with the use of complex exponential integrals. It has been found that this analysis provides an efficient way of computing the wave resistance for three dimensional potential problem of ship motion with forward speed.